# SDR ASAA2020092133208

- Difficulty date: September 21, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,218 hours, 14,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22 LT EMERGENCY LIGHT NOT WORKING ALSO R1 DOOR EMERGENCY EXIT LIGHT NOT WORKING.  GROUNDED-YES.  R & R BATTERY PACK AT R1 DOOR, IAW B737-800 AMM 33-51-06-960-806.  REPLACED BATTERY PACK AT ROW 22 LT, IAW B737-800 AMM 33-51-06-960-806.
